# SDR MASA200601273

- Difficulty date: May 6, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,153 hours, 1,580 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Status Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6439 PHX - FLAP FAULT STATUS MESSAGE.  MX RESET SYSTEM.  OP'S CHECK GOOD.
